MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP STICKRIGHT DRESSING RETENTION TAPE; STICKRIGHT, 4" X 2 YD

MEDLINE INDUSTRIES, LP STICKRIGHT DRESSING RETENTION TAPE; STICKRIGHT, 4" X 2 YD
Catalog Number MSC4224EP
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that, anesthesia department is reporting that the tubing is falling off due to the lack of adhesive on the tape.Needed to use non-medline tape.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that, anesthesia department is reporting that the tubing is falling off due to the lack of adhesive on the tape.

Brand Name
STICKRIGHT DRESSING RETENTION TAPE
Common Device Name
STICKRIGHT, 4" X 2 YD
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093-2753
MDR Report Key25144644
Report Number1417592-2026-01079
Device Sequence Number18470556
Product Code KGX
UDI-Device Identifier10197344102778
UDI-Public10197344102778
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMSC4224EP
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown